# SDR CALA2023041201106

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737-900ER
- Aircraft serial: 32827
- Aircraft time: 48,089 hours, 16,910 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: 5A3307701
- Part serial: 8720
- Condition: Unknown
- Location: Dr 1l
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PACK 1L FELL OUT  OF HOUSING DOOR SLIDE GIRT BAR AS ENGAGED, SLIDE DID NOT DEPLOY BUT DID COME OUT OF BUSTLE, REMOVED SLIDE FROM DOOR SLIDE IS PINNED RAR FWD LFT SLIDE REF AMM 25-66-01-400-801 PARTS USED: 29-2566-9-0007,QTY :1 ADD EMP:U49059 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1763064  SN OFF 8720 VERIFIED P/N AND INSTALLATION OF SLIDE ASSY. REF AMM 25-66-01-400-801 AND GMM 09-25-05. SLIDE, FWD/AFT   OFF 29-2566-9-0007 8720 ON 29-2566-9-0007 0458
